MAUDE Adverse Event Report: EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 02/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 300-01-13 - equinoxe, humeral stem primary, press fit 13mm: 5710508.320-01-42 - equinoxe reverse 42mm glenosphere: 5884751.320-10-00 - equinoxe reverse tray adapter plate tray +0: 5882520.320-15-05 - eq rev locking screw: 5827971.320-20-00 - eq reverse torque defining screw kit: 5884259.320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm: 5826540.320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm: 5885855.320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm: 5771283.320-42-00 - equinoxe reverse 42mm humeral liner +0: 5897736.321-20-00 - equinoxe reverse shoulder drill kit: 5029152.
 
Event or Problem Description
As reported by the equinoxe shoulder study, the 63-year-old male patient had an initial right tsa on (b)(6)2019 and presented with acromial fracture/stress fracture, 0 year(s) and 11 month(s) post initial procedure on (b)(6)2020.The outcome of this event is considered unknown and no action was taken.The case report form indicates that this event is possibly related to the device and/or to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
H6: corrected health effect, component, and investigation clinical codes.The reason for the post operative bone fracture reported in case-(b)(4) cannot be conclusively determined but may be related to implant positioning, patient bone quality, a trauma, and/or another patient related condition.However, this cannot be confirmed based on the information provided.

Brand Name
EQ REV GLENOID PLATE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18763222
Report Number1038671-2024-00305
Device Sequence Number4387767
Product Code KWT
UDI-Device Identifier10885862086488
UDI-Public10885862086488
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2024
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age63 YR
Patient SexMale
Patient Weight83 KG
Patient RaceWhite